# SDR 2004UALA00988

- Difficulty date: October 27, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 664 PRESSURE WEB IS CRACKED AT LBL 31 JUST FWD OF AIL TOWER SHAFT.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER.
